Contemporary Mathematics, Volume 3 Issue 2 (2022), 81-269



Open Access Article

Extending the Traub Theory for Solving Nonlinear Equations

by Samundra Regmi, Ioannis K. Argyros, Santhosh George, Christopher Argyros

ABSTRACT: In this paper, we extend the Traub theory for solving nonlinear equation. The extension is based on recurrent functions, the center Lipschitz condition and the notion of the restricted convergence...

Open Access Article

Solvability of Higher Order Iterative System with Non-Homogeneous Integral Boundary Conditions

by Sreedhar Namburi, Kanakayya Namana, Rajendra Prasad Kapula

ABSTRACT: The aim of this paper is to establish the existence of positive solutions by determining the eigenvalue intervals of the parameters μ 1 , μ 2 , ..., μ m for the iterative system of nonlinear...

Open Access Article

Unsteady Generalized Couette Flow in a Horizontal Channel with Sudden Application or Removal of a Porous Material

by Michael O. Oni, Aminat B. Yusuf, Taiwo S. Yusuf, Olaife H. Adebayo, Luqman A. Azeez

ABSTRACT: The role of sudden application or removal of a porous material on generalized Couette flow in a horizontal channel is carried out. The governing momentum equation is obtained and solved with the...

Open Access Article

Structural Identifiability of Feedback Systems with Nonlinear Adulterating

by Nikolay Karabutov

ABSTRACT: We consider the structural identifiability estimation problem of Nonlinear Feedback Systems (NFS) with nonlinear adulterating. The problem of NFS Structural Identifiability (NFSI) has not been...

Open Access Article

C¹(Rᴺ) Versus W¹,ᵖ(Rᴺ) Local Minimizers

by Dumitru Motreanu

ABSTRACT: This paper deals with the energy functional associated with a quasilinear elliptic equation in R N   which is driven by the p -Laplacian operator. It is shown for such functional that any C 1...

Open Access Article

Enriched Pro-Categories and Shapes

by Nikica Uglešić

ABSTRACT: Given a category C and a directed partially ordered set J , a certain category pro J -C on inverse systems in C is constructed such that the ordinary pro-category pro-C is the most...

Open Access Article

Galerkin Method and Its Residual Correction with Modified Legendre Polynomials

by Md. Nurunnabi Sohel, Md. Shafiqul Islam, Md. Shariful Islam, Md. Kamrujjaman

ABSTRACT: Accuracy and error analysis is one of the significant factors in computational science. This study employs the Galerkin method to solve second order linear or nonlinear Boundary Value Problems...

Open Access Article

On Certain Geometric Operators Between Sobolev Spaces of Sections of Tensor Bundles on Compact Manifolds Equipped with Rough Metrics

by Ali Behzadan, Michael Holst

ABSTRACT: The study of Einstein constraint equations in general relativity naturally leads to considering Riemannian manifolds equipped with nonsmooth metrics. There are several important differential...

Open Access Article

Maslov Index and Quasi-Symplectic Isomorphisms

by Jin Wu

ABSTRACT: Maslov index is defined as the number of the intersection of a loop of Lagrangian subspaces with a 1-codimensional cycle in the Lagrangian Grassmannian. It is well-known that linear...

Open Access Article

Minimal Diamond-Saturated Families

by Maria-Romina Ivan

ABSTRACT: For a given fixed poset P  we say that a family of subsets of [ n ] is P -saturated if it does not contain an induced copy of P , but whenever we add to it a new set, an induced copy of P...